Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Pregnant, have itchy rash on hands and feet, test results normal. No relief with antihistamines and creams. Suggestion?

Hi, for the past week and a bit my hands and feet have developed an itchy rash . It looks abit like prickly heat but very faint. I am 34 weeks pregnant, and my doctor has run tests and everything came back normal. I tested for scabies , using the scabies cream on overnight, and it hasn t changed anything. I have been taking antihistamine tablets (1 every 6 hours) and I have been using sorbolene cream on my feet and hands. The tablets and cream help alitttle bit, but not as much. Can anyone help me with this condition. I don t no what it is or what to do..
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

I would recommend that you apply calamine lotion twice a day.
Sorbolene is a moisturizer and will not give any soothing.

With pregnancy having a rash can be quite distressing.

at times it give relief only after delivery.

Take care
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor